# SDR SWIA201333665

- Difficulty date: May 23, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES ON CARGO FLOOR SEAT RAIL AT LBL 9.0 BETWEEN FS 559.00 + 96 AND FS 621.00.  C-CHECK, REPLACED CORRODED CARGO FLOOR TRACK WITH FABRICATED TRACK, PN 601R-53-00-485-1 FROM F.S. 559+96 TO F.S. 621 AT LBL9 IAW REO.
